# SDR RAAA99E8059

- Difficulty date: December 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 37067001
- Condition: Discharged
- Location: Cabin
- Component: Grimes, 1102833
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT INDICATOR CEILING LIGHT INOP AT ROW 12.  REPLACED BATTERY AND OPS CHECKED IAW RAA GMM.
